F. Guillemin, C. Knessl, and J. S. Van-leeuwaarden, Wireless three-hop networks with stealing II: exact solutions through boundary value problems, Queueing Systems, vol.34, issue.2-3, pp.235-272, 2013.
DOI : 10.1007/s11134-012-9332-8

F. Guillemin and A. Simonian, Asymptotic analysis of random walks in the quarter plane, 2011.

F. Guillemin and J. Leeuwaarden, Rare event asymptotics for a random walk in??the??quarter plane, Queueing Systems, vol.51, issue.1, pp.1-32, 2011.
DOI : 10.1007/s11134-010-9197-7

F. Guillemin and A. Simonian, Asymptotics for random walks in the quarter plane with queueing applications, Statistical Mechanics and Random Walks: Principles, Processes and Applications, 2011.

G. Fayolle, R. Iasnogorodski, and V. Malyshev, Random Walks in the Quarter Plane, 1999.
URL : https://hal.archives-ouvertes.fr/inria-00572276